RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 22, Number 1  


Scaling solutions for matrix elements of currents in conformally invariant theories
È. Wieczorek, V. A. Matveev, D. Robaschik, A. N. Tavkhelidze
3
Asymptotically exact solution of the generalized Dicke model
I. G. Brankov, V. A. Zagrebnov, N. S. Tonchev
20
Sturm expansions of the Green's functions for very simple systems
S. V. Khristenko
31
Generating functionals in the nonequilibrium statistical mechanics of a nonideal Fermi gas
M. I. Auslender, V. P. Kalashnikov
46
Wigner's quantum distribution function in cylindrical coordinates
N. A. Denisova, V. L. Kon'kov
64
Random field method in statistical mechanics
S. I. Kubarev
72
Transformation of the Bogolyubov equations to an exact closed system of equations for the unary and binary distribution functions. I. Short-range potential
G. A. Martynov
85
Quantum-mechanical description of friction
I. R. Svin'in
97
Relaxation of exciton excitations of a crystal on vibrations of molecules
A. A. Serikov
109
Statistical derivation of equations of multifluid hydrodynamics
V. A. Savchenko
124
Binary correlation function of a nonisotropic liquid near the critical point in Percus–Yevick theory
V. M. Sysoev, A. V. Chalyi, L. M. Chernenko
135
Essentially nonlinear one-dimensional model of classical field theory (Addendum)
L. A. Takhtadzhyan, L. D. Faddeev
143
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019